MathSciNet Relay Station
MathSciNet bibliographic data
MR234530 60.67
Seneta, E. On recent theorems concerning the supercritical Galton-Watson process. Ann. Math. Statist. 39 1968 2098–2102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement